# SDR DL72L960641

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-1 LETTER CHECK, NR 3 L/E SLAT NOSE RIB CRACKED 1 INCH ON I/B AND O/B SIDES.  REPAIRED PER MM 57-54-0.
